Library Header Image
LSE Research Online LSE Library Services

Heavy cycles in weighted graphs

Bondy, J. Adrian and Broersma, Hajo J. and van den Heuvel, Jan and Veldman, Henk Jan (2002) Heavy cycles in weighted graphs. Discussiones Mathematicae. Graph Theory, 22 (1). pp. 7-16. ISSN 1234-3099

Full text not available from this repository.
Item Type: Article
Official URL:
Additional Information: © 2002 Technical University Press Zielona Gora
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 31 Oct 2008 09:16
Last Modified: 01 Oct 2010 09:09

Actions (login required)

View Item View Item